# SDR DALA14020689212

- Difficulty date: March 11, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Center Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT MAIN PASSENGER CABIN INTERNAL STRUCTURE BETRWEEN BS 902-984, LT SIDE FUEL CENTER TANK CORROSION.  REMOVED CORROSION.  FILLED VOID AND RESTORED VAPOR BARRIER IAW ERA 523957-14, REV O.
